# SDR CALA2018083101862

- Difficulty date: August 28, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 95,783 hours, 9,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M33097
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF LOGPAGE 7693184, FOUND R2 DR FWD & AFT EXIT IDENTIFY SIGN, UPPER EXIT SIGN NOT ILLUMINATED. T/SHOOTING FOUND EMER PWR SUPPLY CHARGER (M33097) FAULTY. REPLACED R2 DR EMER PWR SUPPLY CHARGER (M33097) THEN EMER LT TESTED R2 DR EXIT SIGN OK REF AMM 33-51-06.
